Facebook Pixel

How long after a withdrawal bleed, following the morning after pill, can I expect my period.

By December 29, 2016 - 1:42pm
Rate This

Hello, on the 19th of November I had sex where the condom broke, this was approximately 2 days after I had finished my period. The next day on the 20th I took the morning after pill levonelle. About a week and half after my period had ended and I'd taken levonelle I'd say 1st December, I received what I think is a withdrawal bleeding which was similar to a period but lighter and lasted a only a few days. I was due to be on my period 2 days ago and although I have had cramps and really bad back pain I have had no period which is really unusual for me. I am petrified I am pregnant. I did two tests at the doctors at 2 and half weeks and 3 weeks after sex but they came out negative.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!